Posted by: Anonymous | 2009-06-20

Hair loss

I have always suffered from hair loss. Some experiences tend to make it worse, either stress, hormone fluctuations or iron deficiency - which I have all suffered from in the past. I recently changed birth control from Yasmin to Triodene, as the Yasmin stopped working after a few years of taking it. The moment it stopped working, I experienced dramatic hair loss. I' ve been on Triodene for about a month now, but I am also on Espiride and I think the combination is causing hormone fluctuations again, as my hair loss is increasing. when will this normalise or should I discontinue use of Espiride? (My breasts have become enlarged, but are not tender and I don' t have any lumbs). Also, is there a product on the market or vitamins or anything herbal I can take for hairloss? I use vigro already.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you make an appointment with a dermatologist to determine the cause for your hairloss before you start using all kind of products.

Please refer to the following link for more information about alopecia:


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.